MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886624561
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Codes Wound Dehiscence (1154); Tissue Damage (2104); Injury (2348); No Code Available (3191)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
According the reporter, pre-operatively, the thread part of the product was broken after 2-10 days.The surgeon employed continuous suture.There was a temporary injury to the patient related to wound dehiscence with open abdomen.Reoperation was done approximately 3 days post op with abdominal wash and re-closure of abdominal wall was necessary.The patient (dog) was alive with injury.

Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6943775
Report Number9612501-2017-06392
Device Sequence Number16446280
Product Code GAM
UDI-Device Identifier10884523002492
UDI-Public10884523002492
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number8886624561
Device Catalogue Number8886624561
Device Lot NumberD5M0931X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR
Patient Weight30